Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What could the reason of having lower back ache and nausea with irregular bowel movement

I have not been well since October last year, I have left lower back ache and nausea , I get dizzy and nausious I have a sick feeling in the abdo and need to go to the toilet sometimes I m constipated and sometimes loose.
Asked On : Fri, 25 Feb 2011
Answers:  2 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.
You seems to very much anxious and concerned.Just relax take light diet,more of liquids,eat well and sleep well.Avoid eating junk foods,too much of soft drinks.And see your doctor for evaluation of your symptoms.
Answered: Fri, 25 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Welcome to HealthcareMagic forum.
The symptoms you are having are quite non- specific and it is difficult to comment about a diagnosis without examination.It may be due to colitis. You need to consult your family physician for complete check-up.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor